next up previous
Next: About this document ...

SOOCHOW JOURNAL OF MATHEMATICS

Volume 33, No. 4, pp. 803-812, October 2007




ARGUMENT ESTIMATES OF CERTAIN

MEROMORPHICALLY P-VALENT FUNCTIONS


BY


A. Y. LASHIN




Abstract. The object of the present paper is to give some argument properties of certain meromorphically $ p$-valent functions in the punctured open unit disk in connections with the linear operator $ L_{p}(a, c)$.

-------------------------

Received June 29, 2006; revised January 11, 2007.

AMS Subject Classification. 30C45.

Key words. meromorphically starlike functions, linear operator, argument estimates.